Just wanted to let you know to be cautious with the b complex supplement. Vitamin b6 can become toxic in the body through synthetic supplements. I have nerve damage all over my body. I took high doses of b6 for a short time which raised the blood levels to high levels. I’m in a b6 toxicity facebook group and others became b6 toxic from lower doses in a prenatal, multivitamin, or b complex. Some from energy drinks. Just trying to educate others so it doesn’t keep happening to people trying to improve their health by taking a seemingly harmless vitamin. I’m also trying to get my hormonal acne under control. The b6 toxicity has messed up my hormones and caused months of stress.
Clindamycin is very useful as an oral antibiotic for acne, but it is most widely prescribed as a topical antibiotic. The starting dose is 75 to 150 mg twice a day. The major side effect of clindamycin therapy is a serious intestinal infection called pseudomembranous colitis caused by the bacteria, Clostridium difficile . A Clostridium difficile infection is much more common with oral clindamycin but has been reported with the topical product as well. Topical clindamycin is available as Cleocin-T, Clinda-Derm, Clindagel, Clindets, C/T/S, and Evoclin.
Then a couple days later, I went in an infrared sauna with my friends, and sweated big time…. I rubbed my arm a bit, and tons of dead skin started balling up…. which lead to a chain reaction of rubbing all the dead skin off my body (there was a lot, probably should have dry brushed before going in there, but it wasn’t planned)…. and then I figured… ah well, I’ll do my face too. And my skin actually looked really good afterward, so I might actually start exfoliating once in a while now… not every day.. but like… once a month or something! hah.. just to prevent those brown patches